# SDR DHL200072602C

- Difficulty date: March 25, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CORRODED AREA AT STA 660 WATERLINE 148.  REMOVED OLD REPAIR PER SRM 53-30-3 FIG 1. CUT OUT DAMAGED AREA PER SRM 53-10-4 FIG 14.  CLEANED ALL CORROSION FROM AREA PER M/M 12-40-0.  INSTALLED REPAIR PER SRM 53-30-3 FIG 1.  ALODINED AND PAINTED PER SRM 51-10-2.
